Barbs (aweepingsong) wrote in effexored,
Barbs
aweepingsong
effexored

I could use some help

I've been on Effexor 150mg for the past 6 years now. In that time I have missed my pill maybe a handful of times.

I missed it the other day because I got distracted on my way to get my medicine at work, and ended up not taking it and not realizing I'd missed it until 17 hours after I generally take it (at 4pm).

The withdrawal symptoms completely kicked my ass today, and are so much worse than usual that it's freaking me out.

The brain zaps, the extreme nausea, lightheadedness, dizziness, diarrhea. All at once, all day long. It's all I can do just to stand up and walk around.

I did take my pill as soon as I figured out I missed it, and then again at my regularly scheduled time. But the nausea and stomach pain are still present and very bad. The brain zaps have subsided but I have never felt queasy or had an upset stomach for this long after taking a pill after having missed one.

Can anyone offer any advice at all for reducing nausea, helping my stomach feel better, or making the dizziness stop or at least decrease a little?

Any advice would be appreciated.

Thanks in advance.
-Sara
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments